My mother aged 85 years is taking drugs for Alzheimer's for over six months. She suffered sudden jerks of hands and legs. She was admitted to the ICU and is now shifted to a room. She was treated with antibiotics and given sedation drugs. Will the jerks come back? She is taking medicines for diabetes and thyroid as well.
Welcome to icliniq.com.
I read your query and understand your concerns.
I hope this helps you. Feel free to write back to me if you have more questions.
For more information consult a neurologist online --> https://icliniq.com./ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read your query and understand your concerns. Regarding seizures, Levipil (Levetiracetam) is a good option for treatment of seizure disorder, and I think your doctor has taken the right decision. Now regarding the behavioral changes that you me... Read fullHow to prevent seizure attack?
.. gone through all your reports (attachment removed to protect patient identity) and your current prescription. You are suffering from primary seizure disorder with a history of febrile seizures in the childhood. Your sleep EEG (electroencephalogram... Read fullCan seizures be related to chronic sinusitis?
If yes, does that mean he might have a brain complication ... It will allow the brain to remodulate itself with a hope of outgrowing of... Read full
Ask your health query to a doctor online?Ask a Neurologist Now